MAUDE Adverse Event Report: AESCULAP AG FEMUR EXTENS.STEM 6° D15X77MM CEMENTED; KNEE ENDOPROSTHETICS

AESCULAP AG FEMUR EXTENS.STEM 6° D15X77MM CEMENTED; KNEE ENDOPROSTHETICS
Model Number NR292K
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a femur extens.Stem 6° d15x77mm cemented (nr292k) was implanted during a procedure performed on (b)(6) 2014.According to the complaint description, there was a revision surgery 7 years post surgery due to fracture of stem.A revision surgery was necessary.Additional information was not provided.Additional information has been requested but not yet received as of this report.The adverse event is filed under aag reference (b)(4).Involved components: nb017k - enduro femoral component cemented f1r - lot unknown.
 
Event or Problem Description
Additional information received: involved component nr871m.Revision surgery : (b)(6) 2021.Involved components nb017k - enduro femoral component cemented f1r - lot unknown.Nr871m - enduro meniscal component f1 12mm - lot 51788770.
 
Additional Manufacturer Narrative
Additional information received: updated b5 + d10: involved component.
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to change from leading to involved component - no malfunction or serious injury.The investigation results will be updated in the leading reference number: (b)(4).Associated medwatch report 9610612-2021-00783 (400525236 nb017k).

Brand Name
FEMUR EXTENS.STEM 6° D15X77MM CEMENTED
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12374225
Report Number9610612-2021-00599
Device Sequence Number17134892
Product Code JWH
UDI-Device Identifier04046963339890
UDI-Public4046963339890
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083772
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberNR292K
Device Catalogue NumberNR292K
Device Lot Number52061050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/27/2021
12/01/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date09/21/2021
12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NB017K - LOT UNKNOWN.; NB017K - LOT UNKNOWN.; NR871M - LOT 51788770.; NB017K - LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight92 KG